MathSciNet Relay Station
MathSciNet bibliographic data
MR1814105 42B10 (44A12 47B38)
Ricci, Fulvio; Travaglini, Giancarlo Convex curves, Radon transforms and convolution operators defined by singular measures. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1739–1744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement